I am not a DOCTOR, I dont judge nor critizice... I am here to help
Never self medicate... specially with children they have very delicate orgnisms as they are in the process of developing... before you take any course of action I suggest you call your Doctor/Pharmacist first.
Keep a close eye on your son /daughter if you notice anything out of the ordinary seek for medical attention asap. Do not get desperate that will not help at all I am not trying to alarm you just to be aware.
This is the first time I have come across such "case" so I do not know the side effects ( i do not have all the answers).
I have a feeling though since you only gave him/her a teaspoon she/he will be ok... but do not do it again please.
This medicine should not be used in children younger than 12 years of age. The fluid loss caused by diarrhea may result in a severe condition. In older children with diarrhea, medicine for diarrhea may be used, but it is also very important that a sufficient amount of liquids be given to replace the fluid lost by the body. If you have any questions about this, check with your health care professional.
Also, children are usually more sensitive to the effects of salicylates, especially if they have a fever or have lost large amounts of body fluid because of vomiting, diarrhea, or sweating.
I hope everything works out fine for both of you ... from a caring individual
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2009 • 2 answers
Pepto-Bismol - If Pepto coats the stomach against acid, would it also inhibit the absorption of meds
Posted 30 Sep 2010 • 1 answer
Posted 25 Jul 2011 • 1 answer
Posted 10 Sep 2012 • 3 answers
Posted 10 Dec 2014 • 1 answer